Coupled Random Fixed Point Theorems for Mixed Monotone Nonlinear Operators

Chayut Kongban, Poom Kumam, Juan Martínez-Moreno

Abstract


In this paper, we prove the existence of a random coupled coincidence and  coupled random fixed point theorems in complete separable metric space without the mixed \(g\)-monotone property. The results are used to prove existence of random solutions for random integral equation.


Keywords


Coupled random coincidence; Coupled random fixed point; Measurable mapping; Mixed monotone mapping; Random operator

Full Text:

PDF

References


R. P. Agarwal, M. A. El-Gebeily and D. O’Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal. 87 (2008), 109 – 116, DOI: 10.1080/00036810701556151.

I. Beg and N. Shahzad, Random fixed points of random multivalued operators on Polish spaces, Nonlinear Anal. 20 (1993), 835 – 847, DOI: 10.1016/0362-546X(93)90072-Z.

I. Beg and N. Shahzad, Random fixed point theorems for nonexpansive and contractive-type random operators on Banach spaces, J. Appl. Math. Stochastic Anal. 7 (1994), 569 – 580, DOI: 10.1155/S1048953394000444.

V. Berinde, Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces, Nonlinear Anal. 74 (2011), 7347 – 7355, DOI: 10.1016/j.na.2011.07.053.

A. T. Bharucha-Reid, Random integral equations, Academic Press, New York — London, 1972, Mathematics in Science and Engineering, Vol. 96.

A. T. Bharucha-Reid, Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc. 82 (1976), 641 – 657, DOI: 10.1090/S0002-9904-1976-14091-8.

B. S. Choudhury and A. Kundu, A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear Anal. 73 (2010), 2524 – 2531, DOI: 10.1016/j.na.2010.06.025.

L. C´ iric´ and V. Lakshmikantham, Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stoch. Anal. Appl. 27 (2009), 1246 – 1259, DOI: 10.1080/07362990903259967.

T. Gnana Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65 (2006), 1379 – 1393, DOI: 10.1016/j.na.2005.10.017.

O. Hanš, Reduzierende zufällige Transformationen, Czechoslovak Math. J. 7 (1957), 154 – 158.

O. Hanš, Random operator equations, in Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, 185 – 202, Univ. California Press, Berkeley, California (1961).

C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53 – 72, DOI: 10.4064/fm-87-1-53-72.

S. Itoh, A random fixed point theorem for a multivalued contraction mapping, Pacifc J. Math. 68 (1977), 85 – 90.

S. Itoh, Random fixed point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl. 67 (1979), 261 – 273, DOI: 10.1016/0022-247X(79)90023-4.

B. Jiang, S. Xu and L. Shi, Coupled coincidence points for mixed monotone random operators in partially ordered metric spaces, Abstr. Appl. Anal. 2014 (2014), 9 pages Article ID 484857, DOI: 10.1155/2014/484857.

A. R. Khan, N. Hussain, N. Yasmin and N. Shafqat, Random coincidence point results for weakly increasing functions in partially ordered metric spaces, Bull. Iranian Math. Soc. 41 (2015), 407 – 422.

P. Kumam, Random common fixed points of single-valued and multivalued random operators in a uniformly convex Banach space, J. Comput. Anal. Appl. 13 (2011), 368 – 375.

P. Kumam and S. Plubtieng, Some random fixed point theorems for random asymptotically regular operators, Demonstratio Math. 42 (2009), 131 – 141, DOI: 10.1515/dema-2009-0113.

W. Kumam and P. Kumam, Random fixed points of multivalued random operators with property (D), Random Oper. Stoch. Equ. 15 (2007), 127 – 136, DOI: 10.1515/rose.2007.008.

W. Kumam and P. Kumam, Random fixed point theorems for multivalued subsequentially limitcontractive maps satisfying inwardness conditions, J. Comput. Anal. Appl. 14 (2012), 239 – 251.

V. Lakshmikantham and L. C´ iric´, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70 (2009), 4341 – 4349, DOI: 10.1016/j.na.2008.09.020.

G. Li and H. Duan, On random fixed point theorems of random monotone operators, Appl. Math. Lett. 18 (2005), 1019 – 1026, DOI: 10.1016/j.aml.2004.10.006.

T. C. Lin, Random approximations and random fixed point theorems for non-self-maps, Proc. Amer. Math. Soc. 103 (1988), 1129 – 1135, DOI: 10.1080/07362990008809659.

N. V. Luong and N. X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear Anal. 74 (2011), 983 – 992, DOI: 10.1016/j.na.2010.09.055.

E. J. McShane and R. B. Warfield, On Filippov’s implicit functions lemma, Proc. Amer. Math. Soc. 18 (1967), 41 – 47, DOI: 10.2307/2035221.

A. Mukherjea, Random transformations on banach spaces, ProQuest LLC, Ann Arbor, MI, 1967, Thesis (Ph.D.), Wayne State University.

J. J. Nieto, A. Ouahab and R. Rodríguez López, Random fixed point theorems in partially ordered metric spaces, Fixed Point Theory Appl. 98 (2016), 19 pages, DOI: 10.1186/s13663-019-0660-9.

J. J. Nieto and R. Rodríguez López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), 223 – 239, DOI: 10.1007/s11083-005-9018-5.

J. J. Nieto and R. Rodríguez López, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin. (Engl. Ser.) 23 (2007), 2205 – 2212, DOI: 10.1007/s10114-005-0769-0.

N. S. Papageorgiou, Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc. 97 (1986), 507 – 514, DOI: 10.1090/S0002-9939-1986-0840638-3.

A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), 1435 – 1443, DOI: 10.1090/S0002-9939-03-07220-4.

R. T. Rockafellar, Measurable dependence of convex sets and functions on parameters, J. Math. Anal. Appl. 28 (1969), 4 – 25, DOI: 10.1016/0022-247X(69)90104-8.

V. M. Sehgal and C. Waters, Some random fixed point theorems for condensing operators, Proc. Amer. Math. Soc. 90 (1984), 425 – 429, DOI: 10.1090/S0002-9939-1984-0728362-7.

W. Shatanawi and Z. Mustafa, On coupled random fixed point results in partially ordered metric spaces, Mat. Vesnik 64 (2012), 139 – 146.

W. Sintunavarat, P. Kumam and Y. J. Cho, Coupled fixed point theorems for nonlinear contractions without mixed monotone property, Fixed Point Theory Appl. 2012 (2012), 16 pages, DOI: 10.1186/1687-1812-2012-170.

A. Špacek, Zufällige gleichungen, Czechoslovak Math. J. 5 (1955), 462 – 466.

D. H. Wagner, Survey of measurable selection theorems, SIAM J. Control Optimization 15 (1977), 859 – 903, DOI: 10.1137/0315056.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905